Notices of the International Congress of Chinese Mathematicians

Volume 4 (2016)

Number 2

Charter of the International Consortium of Chinese Mathematicians

Pages: 77 – 83



Raymond Chan (Department of Mathematics, Chinese University of Hong Kong)

Shiu-Yuen Cheng (Tsinghua University, Beijing, China)

C.-H. Lam (Department of Mathematics, Academia Sinica, Taipei, Taiwan)

Jin Yu (Department of Mathematics, National Taiwan University, Taipei, Taiwan)

Lo Yang (Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing, China)

Shing-Tung Yau (Department of Mathematics, Harvard University, Cambridge, Massachusetts, U.S.A.)

Full Text (PDF format)

Published 7 April 2017